# SDR SWAA2021111638456

- Difficulty date: October 28, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STRUCTURE STA 540; BL O TO RBL 25; FLOOR SUPPORT CRACKED. / REPLACED FLOOR SUPPORT STRUCTURE STA 540; BL 0 TO RBL 25 I-A-W SRM 51-40-02 & AIPC 53-42-11-66. (PANEL BREAK) A-TAG# WN10895; P/N 143A5240-36
